MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070470
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection revealed that the balloon was not folded, indicating exposure to positive pressure.A longitudinal tear was observed in the balloon material, measuring approximately 38 mm in length.The tear extended from approximately 7 mm distal to the proximal marker band to approximately 5 mm distal to the distal marker band.Due to the presence of the longitudinal tear, inflation testing could not be performed.Visual examination showed no evidence of damage to the device tip.Visual and tactile inspection of the shaft revealed no kinks or damage.Both marker bands were present and intact on the shaft.This concludes the product analysis.
 
Event or Problem Description
Reportable based on the device analysis completed on 5jan2026.It was reported that balloon failure to inflate occurred.A 7.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon continuous contrast medium leakage was observed and the balloon failed to expand.The procedure was completed using with another of the same device.There were no patient complications reported as a result of this event.However, complete device analysis revealed, a longitudinal tear.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24254036
Report Number2124215-2026-06121
Device Sequence Number15531030
Product Code LIT
UDI-Device Identifier08714729793342
UDI-Public(01)08714729793342(17)280619(10)36798381
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070470
Device Catalogue NumberH74939171070470
Device Lot Number0036798381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale